# SDR USAA051347

- Difficulty date: November 7, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 14,245 hours, 14,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D534800480
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR SILL BETWEEN FR 66-68; CORROSION LEVEL 1; TASK JA-260-53500.  REMOVED & REPLACED SHAPE PER SRM 51-72-11.  DEFECT SIZE: .25 X 10 INCH AND .25 X 5 INCH.
